# SDR AALA202106010234

- Difficulty date: May 23, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,789 hours, 33,664 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: D5337061320400
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR ACTUATOR FITTING HAT BUSHING LOOSE IN BORE. REPLACED ACTUATOR FITTING PER EA 327986.
